# SDR SWAA2025031101820

- Difficulty date: March 4, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SEAL ACCESS PANEL 343AB (PLASTIC SEAL IS DEBONDED) AT RT HORIZONTAL STABILIZER (1 EA) 2025-151987<[01] REPAIRED PLASTIC SEAL ON ACCESS PANEL 343AB AT RT HORIZONTAL STABILIZER (1 EA) IAW B737-700 SOPM 20-50-12;[02] COMPLETED
